# SDR AALA201711279040

- Difficulty date: November 12, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 61,988 hours, 23,172 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5288023700201
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. LOOSE BEARING ON MAIN DOOR ON LEFT HAND MAIN LANDING GEAR. REPLACED FORWARD HINGE ASSEMBLY WITH BEARING IN DOOR PER CMM 52-81-18.
